What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Mar 24, 5:58 AM EST, 3 hours 11 minutes earlier.
Area forecast discussion, Mar 24, 5:58 AM EST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
658 AM EDT Fri Mar 24 2023
.SYNOPSIS...
Quasi-stationary frontal band will meander into the weekend
until the next system lifts it out. Dry Sunday. Rain chances
will return for the start of the new work week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 655 AM Friday...
Rain showers continue progressing through the area this morning
as the front approaches the southern border of the CWA. The
current forecast remains on track at this time. No changes to
the Flood Watch.
As of 300 AM Friday...
Key Points:
* Rain and storms continue as a front stalls over the area
today, then lifts north as a warm front tonight.
* A combination of heavy rain and repetitive rounds of rain may
lead to flooding; therefore, a Flood Watch remains in effect.
Rain showers and thunderstorms will continue moving through the
area along and north of a frontal boundary today. This front
will sink further into the area this morning, then is projected
to stall out over the southern portion of the CWA during the
day.
A wave riding west to east along the frontal boundary is projected
to increase shower and storm activity as it crosses through
today. With precipitable water values in the 1 to 1.5 inch
range, heavy rain may be possible at times -- particularly
within any thunderstorms.
Highest rain amounts are expected to fall to the north and
west, where precipitation has already been training. Continued
rounds of rain over the same areas, combined with locally heavy
rainfall, may result in flooding today or tonight. Therefore, a
Flood Watch remains in effect for the northwest half of the CWA from
today through Saturday afternoon.
Tonight, a low pressure system tracking towards the Great Lakes
will lift the front northward again as a warm front. A dry slot
may briefly work into the area behind the warm front and before
additional precipitation moves in ahead of a cold front early
Saturday.
Temperatures are projected to range from mid 40s to the
northwest to mid 70s to the southeast today. Temperatures then
remain in the 40s to 50s tonight.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
As of 228 AM Friday...
A vigorous low pressure system and its associated cold front will
approach the area on Saturday. Precipitable water values will be
around 1.25" Saturday morning, and the WPC currently has western
portions of the region outlooked in a slight risk of excessive
rainfall through 12Z, with values gradually decreasing by the
afternoon as the low level jet slides eastward. Keeping this in
mind, we will still have to watch out for possible water issues,
especially across northwest West Virginia and central Ohio. At the
time of this writing, the Flood Watch for northwestern portions of
West Virginia and central Ohio is set to expire Saturday afternoon.
The cold front is expected to cross through the area sometime
Saturday afternoon. Ahead of the cold front, it will end up being
another very mild day with high temperatures well into the 70s
across the lowlands and the 60s across much of the higher terrain.
The highest terrain will top out in the upper 50s to near 60. A few
isolated showers or thunderstorms are possible ahead of the cold
front Saturday afternoon. A general lack of instability should keep
the severe threat minimal for Saturday, and the SPC only has the
region outlooked in a 'general thunderstorm' risk. Winds will turn a
bit gusty along and behind the cold front, with 30-40 mph wind gusts
a possibility into Saturday evening. Considering the saturated
ground from previous rainfall, it may not take much wind to cause
some downed trees and isolated power outages.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 228 AM Friday...
The pattern should turn drier and quieter on Sunday with 500 mb
ridging building into the area. Clouds will mix with some sunshine
by the afternoon and temperatures will run 10-15 degrees lower than
Saturday, back down to near climatological normals for late March.
Monday should be a fairly quiet day, but clouds are expected to
increase and some areas may see a few rain showers by the afternoon.
The feature responsible for this will be a 500 mb shortwave. Beyond
Monday, models seem to diverge... the ECMWF shows a 500 mb ridge
building over the region on Tuesday, while the GFS and Canadian
models show another shortwave trough diving southeastward from the
Midwest. Given the uncertainty, we are keeping a chance of showers
in the forecast on Tuesday.
Models seem to agree on high pressure settling into the area on
Wednesday with a dry day expected. A large 500 mb ridge should build
into the Central U.S. on Thursday, pushing eastward into our region
by Friday. This should bring a bit of a warming trend, but it's
unclear whether this will come with completely dry weather or
scattered showers. A few models show some 500 mb energy riding along
the flow as the ridge builds eastward, so we will keep a slight
chance of showers in the forecast at this time for the end of the
work week.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
As of 655 AM Friday...
Rain showers and isolated to scattered thunderstorms will
continue moving through the area as a front stalls near
southern WV today, and then lifts northward again tonight.
Periods of MVFR/IFR ceilings and visibilities are expected to
occur today and tonight, especially within heavier showers or
storms.
Winds have shifted to north to northeast following the passage
of the front this morning, while southwesterly winds continue
ahead of the front. Winds speeds should be light to moderate
today, with occasional gusts of 15-25KTs possible. Winds then
begin to strengthen overnight into early Saturday. LLWS may be
possible for a brief period before gusts begin mixing down
Saturday morning.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SATURDAY...
FORECAST CONFIDENCE: Low to Medium.
ALTERNATE SCENARIOS: Extent and timing of sub-VFR CIGs/VIS may
vary from the forecast. Rain/storm coverage may also vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE FRI 03/24/23
UTC 1HRLY 09 10 11 12 13 14 15 16 17 18 19 20
EDT 1HRLY 05 06 07 08 09 10 11 12 13 14 15 16
CRW CONSISTENCY H H M H M L M M H H M M
HTS CONSISTENCY M M H H H M M M L M M H
BKW CONSISTENCY H H H H H M H H M H H H
EKN CONSISTENCY M M M M M M M M M H M H
PKB CONSISTENCY M M H H H H H H H H H H
CKB CONSISTENCY M H H H H H M H H H H H
AFTER 12Z SATURDAY...
IFR conditions are possible Friday night into Saturday in rain
showers.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Saturday afternoon for WVZ006>011-014-
016>020-028>032-039-040-525.
OH...Flood Watch through Saturday afternoon for OHZ066-067-075-076-
083>087.
KY...Flood Watch through Saturday afternoon for KYZ101>103.
VA...None.
&&
SYNOPSIS...JLB/JMC
NEAR TERM...JLB
SHORT TERM...JMC
LONG TERM...JMC
AVIATION...JLBHazardous weather outlook, Mar 24, 1:52 AM EST, 7 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
252 AM EDT Fri Mar 24 2023
KYZ101>103-OHZ066-067-075-076-083>087-WVZ006>011-014-016>020-028>032-
039-040-525-250700-
Greenup-Carter-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
Meigs-Gallia-Lawrence OH-Cabell-Mason-Jackson WV-Wood-Pleasants-
Tyler-Putnam-Roane-Wirt-Calhoun-Ritchie-Doddridge-Braxton-Gilmer-
Lewis-Harrison-Taylor-Upshur-Barbour-Northwest Randolph-
252 AM EDT Fri Mar 24 2023
...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...
This Hazardous Weather Outlook is for portions of northeast
Kentucky, southeast Ohio, and portions of central West Virginia,
northeast West Virginia, northern West Virginia, southern West
Virginia and western West Virginia.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Additionally, wind gusts of 30 to 40 mph are expected on Saturday as
a cold front moves through, with isolated higher gusts possible.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
KYZ105-WVZ005-013-015-027-519-521-522-250700-
Lawrence KY-Wayne-Lincoln-Kanawha-Clay-Northwest Nicholas-
Northwest Webster-Southeast Webster-
252 AM EDT Fri Mar 24 2023
This Hazardous Weather Outlook is for portions of northeast
Kentucky, and portions of central West Virginia, northeast West
Virginia, southeast West Virginia, southern West Virginia and
western West Virginia.
.DAY ONE...Today and Tonight.
Rounds of heavy rainfall due to persistent shower or thunderstorm
activity is possible. The potential for at least localized flooding
issues will need to be monitored.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Heavy rainfall due to persistent shower or thunderstorm activity is
possible on Saturday. The potential for at least localized flooding
issues will need to be monitored.
Additionally, wind gusts of 30 to 40 mph are expected on Saturday as
a cold front moves through, with isolated higher gusts possible.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
WVZ523-526-250700-
Northwest Pocahontas-Southeast Randolph-
252 AM EDT Fri Mar 24 2023
This Hazardous Weather Outlook is for portions of northeast West
Virginia.
.DAY ONE...Today and Tonight.
Rounds of heavy rainfall due to persistent shower or thunderstorm
activity is possible. The potential for at least localized water
issues will need to be monitored.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Heavy rainfall due to persistent shower or thunderstorm activity is
possible on Saturday. The potential for at least localized flooding
issues will need to be monitored.
Additionally, wind gusts up to 50 mph are expected on Saturday as a
cold front moves through.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
VAZ003-004-WVZ024>026-033-034-515>518-520-524-250700-
Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-Wyoming-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Southeast Nicholas-Southeast Pocahontas-
252 AM EDT Fri Mar 24 2023
This Hazardous Weather Outlook is for southwest Virginia, and
portions of northeast West Virginia, southeast West Virginia and
southern West Virginia.
.DAY ONE...Today and Tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Wind gusts of 30 to 40 mph are expected on Saturday as a cold front
moves through, with isolated higher gusts possible.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Mar 24, 5:29 AM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
629 AM EDT FRI MAR 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 AM TSTM WND GST BEECH FORK STATE PARK 38.30N 82.42W
03/24/2023 M51 MPH WAYNE WV MESONET
MESONET STATION BFRW2 BEECH FORK.
&&
JPSpecial weather statement, Mar 24, 5:36 AM EST, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Charleston WV
636 AM EDT Fri Mar 24 2023
WVZ522>526-241100-
Southeast Webster WV-Southeast Pocahontas WV-Northwest Randolph WV-
Northwest Pocahontas WV-Southeast Randolph WV-
636 AM EDT Fri Mar 24 2023
...Gusty showers will impact portions of central Randolph,
northeastern Pocahontas and east central Webster Counties through
700 AM EDT...
At 635 AM EDT, Doppler radar was tracking gusty showers along a line
extending from 6 miles east of Elkins to 8 miles southeast of Holly
River State Park. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Greenbank, Mill Creek, Dailey, Mingo, Durbin, Huttonsville, Harman,
Monterville, Arbovale, Cheat Bridge, Bartow, Glady, Waneta, Boyer,
Bowden and Valley Head.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3892 7937 3893 7945 3890 7945 3889 7952
3887 7951 3884 7954 3878 7951 3869 7960
3866 7960 3867 7962 3862 7962 3858 7966
3852 7966 3849 7970 3843 7969 3839 7973
3836 7973 3854 8031 3893 7972 3895 7936
TIME...MOT...LOC 1035Z 270DEG 44KT 3889 7974 3855 8027
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JPSpecial weather statement, Mar 24, 5:42 AM EST, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Charleston WV
642 AM EDT Fri Mar 24 2023
WVZ516>518-520-522>524-526-241115-
Southeast Nicholas WV-Southeast Webster WV-Southeast Pocahontas WV-
Southeast Raleigh WV-Northwest Pocahontas WV-Southeast Fayette WV-
Southeast Randolph WV-Northwest Fayette WV-
642 AM EDT Fri Mar 24 2023
...Gusty showers will impact portions of southwestern Randolph,
Pocahontas, southeastern Nicholas, southeastern Webster and southern
Fayette Counties through 715 AM EDT...
At 641 AM EDT, Doppler radar was tracking gusty showers along a line
extending from 10 miles northwest of Snowshoe to near Oak Hill.
Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Richwood, Rainelle, Marlinton, Cass Scenic Railroad, Babcock State
Park, Oak Hill, Mount Hope, Snowshoe, Bradley, Piney View, Meadow
Bridge, Hillsboro, Pax, Thurmond, Dunmore, Cranberry Mountain Nature
Center, Slaty Fork, Minnehaha Springs, Frost and Nettie.
This includes the following highways...
West Virginia Turnpike between mile markers 53 and 54.
Route 19 between mile markers 4 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3831 7981 3827 7979 3819 7992 3806 7996
3805 8027 3811 8036 3823 8036 3826 8043
3808 8071 3810 8088 3806 8087 3806 8080
3804 8083 3798 8077 3795 8081 3787 8075
3782 8094 3790 8129 3850 8017 3836 7973
TIME...MOT...LOC 1041Z 274DEG 41KT 3852 8014 3794 8114
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JPLocal storm report, Mar 24, 8:11 AM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
911 AM EDT FRI MAR 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM TSTM WND DMG HAMLIN 38.28N 82.10W
03/24/2023 LINCOLN WV EMERGENCY MNGR
PORTION OF THE ROOF WAS DAMAGED AT HAMLIN
PK-8 SCHOOL.
&&
ABELocal storm report, Mar 24, 8:30 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
930 AM EDT FRI MAR 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 SSW LOWER SALEM 39.55N 81.40W
03/24/2023 M2.23 INCH WASHINGTON OH MESONET
MESONET STATION LOWO1 1.0 S LOWER SALEM.
0900 AM HEAVY RAIN 9 W BUFFALO 38.63N 82.14W
03/24/2023 M1.76 INCH MASON WV MESONET
MESONET STATION ASTW2 8.5 E CROWN CITY.
0900 AM HEAVY RAIN 1 ESE WILLIAMSTOWN 39.40N 81.44W
03/24/2023 M1.75 INCH WOOD WV MESONET
MESONET STATION WSTW2 0.7 E WILLIAMSTOWN.
0900 AM HEAVY RAIN 5 S WASHINGTON 39.17N 81.67W
03/24/2023 M1.68 INCH WOOD WV MESONET
MESONET STATION WADW2 4.6 S WASHINGTON.
0900 AM HEAVY RAIN 6 E ELIZABETH 39.07N 81.29W
03/24/2023 M1.68 INCH WIRT WV MESONET
MESONET STATION PNTW2 5.9 E ELIZABETH.
0900 AM HEAVY RAIN TRIMBLE 39.48N 82.08W
03/24/2023 M1.64 INCH ATHENS OH MESONET
MESONET STATION TRIO1 TRIMBLE.
0900 AM HEAVY RAIN 2 NNW ELIZABETH 39.09N 81.41W
03/24/2023 M1.60 INCH WIRT WV MESONET
MESONET STATION ELIW2 1.8 NW ELIZABETH.
0900 AM HEAVY RAIN 6 S SALEM 39.20N 80.58W
03/24/2023 M1.60 INCH DODDRIDGE WV MESONET
MESONET STATION ZINW2 5.8 S SALEM.
0900 AM HEAVY RAIN 2 SSW ALBANY 39.20N 82.22W
03/24/2023 M1.60 INCH MEIGS OH MESONET
MESONET STATION ABNO1 ALBANY.
0900 AM HEAVY RAIN 4 SSW GRANTSVILLE 38.86N 81.13W
03/24/2023 M1.56 INCH CALHOUN WV MESONET
MESONET STATION MTZW2 4.4 SW GRANTSVILLE.
0907 AM HEAVY RAIN 6 SE MCARTHUR 39.20N 82.39W
03/24/2023 M1.41 INCH VINTON OH MESONET
MESONET STATION VFFO1 VINTON FURNACE.
0900 AM HEAVY RAIN 4 S WEST UNION 39.24N 80.76W
03/24/2023 M1.40 INCH DODDRIDGE WV MESONET
MESONET STATION KARW2 4.0 S WEST UNION.
0851 AM HEAVY RAIN 1 NNE ZALESKI 39.29N 82.39W
03/24/2023 M1.39 INCH VINTON OH MESONET
MESONET STATION ZSFO1 ZALESKI.
0900 AM HEAVY RAIN CAIRO 39.21N 81.16W
03/24/2023 M1.36 INCH RITCHIE WV MESONET
MESONET STATION CROW2 CAIRO.
0900 AM HEAVY RAIN 10 SE CHESTERHILL 39.40N 81.72W
03/24/2023 M1.36 INCH WASHINGTON OH MESONET
MESONET STATION LAYO1 10.7 NW
BLENNERHASSETT.
0853 AM HEAVY RAIN 4 SSE WILLIAMSTOWN 39.35N 81.42W
03/24/2023 M1.25 INCH WOOD WV ASOS
ASOS STATION KPKB PARKERSBURG AIRPORT.
0900 AM HEAVY RAIN 8 W ELIZABETH 39.05N 81.55W
03/24/2023 M1.24 INCH WOOD WV MESONET
MESONET STATION LSHW2 9.2 S MINERALWELLS.
0900 AM HEAVY RAIN 5 WNW SALEM 39.31N 80.64W
03/24/2023 M1.24 INCH DODDRIDGE WV MESONET
MESONET STATION DOKW2 4.6 W SALEM.
0900 AM HEAVY RAIN CORNING 39.60N 82.09W
03/24/2023 M1.24 INCH PERRY OH MESONET
MESONET STATION CRNO1 CORNING.
0916 AM HEAVY RAIN 4 SSE MIDDLEBOURNE 39.45N 80.87W
03/24/2023 M1.23 INCH TYLER WV MESONET
MESONET STATION CWLW2 CONAWAY LAKE.
0900 AM HEAVY RAIN 12 NNE WEST UNION 39.45N 80.68W
03/24/2023 M1.20 INCH TYLER WV MESONET
MESONET STATION ALYW2 5.8 SW JACKSONBURG.
0900 AM HEAVY RAIN 3 ENE MIDDLEBOURNE 39.51N 80.87W
03/24/2023 M1.16 INCH TYLER WV MESONET
MESONET STATION MIDW2 2.5 E MIDDLEBOURNE.
0900 AM HEAVY RAIN 2 E BRIDGEPORT 39.29N 80.23W
03/24/2023 M1.16 INCH HARRISON WV MESONET
MESONET STATION JDIW2 1.6 E BRIDGEPORT.
0830 AM HEAVY RAIN 1 ESE GRAFTON 39.34N 79.99W
03/24/2023 M1.15 INCH TAYLOR WV MESONET
MESONET STATION TFGW2 1.3 E GRAFTON.
0905 AM HEAVY RAIN 1 SSE ELLENBORO 39.25N 81.04W
03/24/2023 M1.08 INCH RITCHIE WV MESONET
MESONET STATION EBOW2 1.3 SE ELLENBORO.
0900 AM HEAVY RAIN 2 NE GRANTSVILLE 38.94N 81.07W
03/24/2023 M1.08 INCH CALHOUN WV MESONET
MESONET STATION GNTW2 1.6 NE GRANTSVILLE.
0900 AM HEAVY RAIN 1 WNW LOWELL 39.53N 81.53W
03/24/2023 M1.08 INCH WASHINGTON OH MESONET
MESONET STATION FIFO1 1.4 W LOWELL.
0900 AM HEAVY RAIN 1 SE MARIETTA 39.41N 81.43W
03/24/2023 M1.05 INCH WASHINGTON OH MESONET
MESONET STATION MTAO1 1.2 SE MARIETTA.
0915 AM HEAVY RAIN ALBANY 39.23N 82.21W
03/24/2023 M1.05 INCH ATHENS OH MESONET
MESONET STATION ALBAL ALBANY.
0905 AM HEAVY RAIN 7 E MINERAL WELLS 39.19N 81.38W
03/24/2023 M1.04 INCH WOOD WV MESONET
MESONET STATION WKEW2 8.7 N ELIZABETH.
0835 AM HEAVY RAIN 7 SW MALTA 39.59N 81.96W
03/24/2023 M1.04 INCH MORGAN OH MESONET
MESONET STATION BOAO1 BURR OAK.
0905 AM HEAVY RAIN 6 SE AMESVILLE 39.35N 81.87W
03/24/2023 M1.04 INCH ATHENS OH MESONET
MESONET STATION COOO1 5.9 SE AMESVILLE.
0915 AM HEAVY RAIN GLOUSTER 39.50N 82.09W
03/24/2023 M1.04 INCH ATHENS OH MESONET
MESONET STATION GLOST GLOUSTER.
0830 AM HEAVY RAIN 2 ESE BURNSVILLE 38.84N 80.63W
03/24/2023 M1.01 INCH BRAXTON WV MESONET
MESONET STATION BULW2 1.6 E BURNSVILLE.
0905 AM HEAVY RAIN 6 SW CEDAR CREEK STATE 38.81N 80.93W
03/24/2023 M1.00 INCH GILMER WV MESONET
MESONET STATION OGCW2 6.2 SW CEDAR CREEK
STATE PARK.
0845 AM HEAVY RAIN 2 ESE JUNCTION CITY 39.71N 82.26W
03/24/2023 M1.00 INCH PERRY OH MESONET
MESONET STATION HITO1 2.2 E JUNCTION CITY.
&&Local storm report, Mar 24, 8:39 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
939 AM EDT FRI MAR 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND DMG 3 N CARTER CAVES STATE 38.41N 83.12W
03/24/2023 CARTER KY EMERGENCY MNGR
RADIO COMMUNICATIONS TOWER COLLAPSED ON
NORTH SAND RIDGE.
&&
ABE